Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 10, 2008, 1:12 AM CDT for 4 counties in Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 1:12 AM CDT (06:12 UTC)
- Expired
- Apr 10, 2008, 2:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Johnson County, AR, Pope County, AR, Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 108 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLZK 100612 TORLZK ARC071-115-129-141-100700- /O.NEW.KLZK.TO.W.0039.080410T0612Z-080410T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 112 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHERN POPE COUNTY IN CENTRAL ARKANSAS SOUTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS EAST CENTRAL JOHNSON COUNTY IN WESTERN ARKANSAS * UNTIL 200 AM CDT * AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES WEST OF HECTOR...MOVING EAST AT 40 MPH. * THE TORNADO WILL BE NEAR... HECTOR AROUND 125 AM CDT... && THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTHWESTERN ARKANSAS. LAT...LON 3580 9280 3551 9263 3540 9328 3557 9330 TIME...MOT...LOC 0612Z 253DEG 37KT 3551 9315 $$ 51
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:33 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 9, 9:33 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 933 PM CDT WED APR 9 2008 .UPDATE... INCREASED WINDS FOR THURSDAY AND ADDED A LAKE WIND ADVISORY. ALSO INCREASED POPS WEST FOR TONIGHT AND HAVE ADDED SEVERE THUNDERSTORM WORDING. SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE INTO WEST ARKANSAS. && .PREV DISCUSSION... /ISSUED 653 PM CDT WED APR 9 2008/ AVIATION... WARM FRONT ACROSS THE AREA WILL CONTINUE TO MOVE NORTH. LOW PRESSURE WILL TAKE SHAPE OVER EASTERN OKLAHOMA DURING THE NIGHT. MOISTURE AND INSTABILITY WILL INCREASE ON SOUTHEAST FLOW. GUSTY WINDS WILL BE THE NORM DURING THE DAYLIGHT HOURS THURSDAY. STORMS WILL BEGIN IN THE 40 TO 50 PERCENT RANGE AND INCREASE FROM THERE. CONDITIONS WILL DETERIORATE AS SHOWERS AND STORMS DEVELOP SO THAT MVFR TO IFR CONDITION CAN BE EXPECTED LATE TONIGHT AND THURSDAY. THERE EXISTS THE POTENTIAL FOR SOME STORMS TO BECOME SEVERE THURSDAY. PREV DISCUSSION... /ISSUED 256 PM CDT WED APR 9 2008/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WARM FRONT CURRENTLY FROM MEMPHIS...INTO SOUTHERN ARKANSAS...AND BACK INTO THE RED RIVER VALLEY OF NORTHEAST TEXAS. THIS FRONT WILL MOVE NORTH DURING THE EVENING...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE FRONT. MAIN CONCERNS FOR TONIGHT WILL BE LARGE HAIL AND HEAVY RAINFALL. THIS WILL BE MORE CONCENTRATED OVER THE WESTERN THIRD OF THE FORECAST AREA. MAIN SHOW WILL GET GOING OVERNIGHT AND DURING THE DAY THURSDAY AS COLD FRONT MOVES EAST. THURSDAY MORNING WILL SEE AN MCS DEVELOP OVER OKLAHOMA AND MOVE EAST ACROSS THE STATE. THIS IN FACT WILL BE THE MAJOR QUESTION IN THE FORECAST...AS THIS MCS MAY TAKE THE AVAILABLE MOISTURE AND ENERGY AWAY FROM THE STORMS THAT DEVELOP AHEAD OF THE COLD FRONT. HOWEVER...WITH PLENTY OF WIND SHEAR AND DYNAMICS WITH THE SYSTEM...THINK THAT ANY STORMS THAT DEVELOP ALONG THE COLD FRONT WILL BRING DAMAGING WINDS. IF ANY STORM DEVELOPS AHEAD OF THE COLD FRONT AND REMAINS ISOLATED...INSTABILITY AND SHEAR PROFILES WILL SUPPORT LONG LIVED SUPERCELL THUNDERSTORMS. FORECAST CONFIDENCE IS IMPROVING IN RELATION TO THE SEVERE WEATHER EPISODE...HOWEVER...FLOODING CONCERNS ARE STILL IN QUESTION. DUE TO THE PROGRESSIVE NATURE OF THE SYSTEM...RAINFALL AMOUNTS WILL BE FAST BUT WILL NOT LINGER. HAVE DECIDED TO KEEP THE FLASH FLOOD WATCH DUE TO SATURATED GROUND...BUT QPF AMOUNTS HAVE BEEN LOWERED SOME. COLD FRONT WILL MOVE FROM WEST TO EAST THURSDAY AFTERNOON...WITH PRECIPITATION DECREASING THURSDAY EVENING. HOWEVER...WITH PLENTY OF MOISTURE LEFT AROUND...AND THE UPPER LOW IN CLOSE PROXIMITY...WILL STILL HAVE CHANCES FOR SHOWERS FOR FRIDAY AND EARLY SATURDAY. NORTHWEST FLOW WILL BRING HIGH PRESSURE IN FOR SATURDAY AFTERNOON AND EVENING...WITH DRY WEATHER CONTINUING INTO THE LONG TERM. LONG TERM...SUNDAY THROUGH WEDNESDAY DRY CONDITIONS WILL PREVAIL DURING THIS PERIOD...AS A LOW LEVEL RIDGE BUILDS FROM THE CENTRAL PLAINS THROUGH THE TEXAS GULF COAST. EARLY THIS PERIOD...AFTERNOON TEMPERATURES WILL BE SEVERAL CATEGORIES BELOW NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 76 56 64 / 100 100 70 20 CAMDEN AR 69 80 59 71 / 80 100 70 30 HARRISON AR 57 73 50 60 / 100 100 40 10 HOT SPRINGS AR 65 78 57 70 / 90 100 50 20 LITTLE ROCK AR 65 78 59 70 / 90 100 70 20 MONTICELLO AR 69 81 61 71 / 60 80 80 40 MOUNT IDA AR 65 76 55 70 / 100 100 40 10 MOUNTAIN HOME AR 58 74 52 61 / 100 100 40 20 NEWPORT AR 62 76 59 65 / 90 100 80 20 PINE BLUFF AR 68 79 60 71 / 80 90 90 30 RUSSELLVILLE AR 61 75 53 65 / 100 100 40 10 SEARCY AR 64 76 58 68 / 90 100 80 20 STUTTGART AR 66 78 61 70 / 80 90 90 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM TO 10 PM CDT THURSDAY FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && 51
Hazardous weather outlook, Apr 9, 11:55 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1155 PM CDT WED APR 9 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1155 PM CDT WED APR 9 2008 ...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED FOR THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE AND OUACHITA RIVERS. ADDITIONAL HEAVY RAINFALL IS POSSIBLE THROUGH THE NIGHT...AS STRONG THUNDERSTORMS MOVE THROUGH THE AREA. ANY LOCALIZED HEAVY RAINFALL WILL HAVE THE POTENTIAL TO BE EXCESSIVE. ALSO...SOME OF THE THUNDERSTORMS WILL BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS TONIGHT WILL OCCUR WEST OF A LINE FROM HARRISON...TO HOT SPRINGS...TO CAMDEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SEVERE WEATHER CONDITIONS ARE EXPECTED ACROSS ARKANSAS ON THURSDAY. DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED ON THURSDAY. A COLD FRONT WILL MOVE EAST ACROSS THE STATE ON THURSDAY. ABUNDANT MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT INSTABILITY FOR THUNDERSTORM DEVELOPMENT. THESE CONDITIONS...ALONG WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS. IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIONS. RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND FLASH FLOOD SAFETY RULES. ALSO...PLEASE MONITOR THE LATEST WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON THURSDAY. && MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE... WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM 56
In the hours before
Local storm report, Apr 9, 9:29 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL HATFIELD 34.49N 94.38W
04/09/2008 E1.00 INCH POLK AR LAW ENFORCEMENT
POLK COUNTY SHERIFFS OFFICE RECEIVED A REPORT OF QUARTER
SIZE HAIL AT HATFIELD.
&&
108Local storm report, Apr 9, 10:02 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1002 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL ACORN 34.63N 94.22W
04/09/2008 E0.88 INCH POLK AR LAW ENFORCEMENT
PENNY TO NICKEL SIZE HAIL WAS REPORTED AT ACORN IN
NORTHERN POLK COUNTY.
0950 PM HAIL MENA 34.58N 94.24W
04/09/2008 E0.75 INCH POLK AR LAW ENFORCEMENT
PENNY SIZE HAIL WAS REPORTED IN MENA.
&&
108Local storm report, Apr 9, 10:31 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1031 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD MENA 34.58N 94.24W
04/09/2008 POLK AR LAW ENFORCEMENT
POLK COUNTY SHERIFFS OFFICE REPORTS SANDBAGGING AT THE
EMERGENCY ROOM AT THE HOSPITAL IN MENA, AND UP TO ONE
FOOT OF WATER IN PLACES ON HWY 71. HWY 375 HAS UP TO 6
INCHES OF STANDING WATER. STANDING WATER IS ALSO REPORTED
ON MANY STREETS AND ROADWAYS.
&&
108Local storm report, Apr 10, 12:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD SAINT JOE 36.03N 92.80W
04/10/2008 SEARCY AR LAW ENFORCEMENT
WATER OVER HIGHWAY 65 IN SAINT JOE.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:54 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 27 hr |
| Apr 9, 9:05 PM CDT | Tornado Warning | LZK | Polk, Scott | 40 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 41 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 9, 10:12 PM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
| Apr 9, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 48 min |
| Apr 9, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 44 min |
| Apr 9, 11:54 PM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 5 hr |
| Apr 9, 11:58 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Yell | 5 hr |
| Apr 10, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:36 AM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 1:22 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Izard, Perry, Pope and 4 more | 4 hr |
| Apr 10, 1:48 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone and 1 more | 42 min |
| Apr 10, 2:02 AM CDT | Tornado Warning | LZK | Baxter, Searcy, Stone, Van Buren | 28 min |
| Apr 10, 2:13 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Newton, Pope, Searcy, Van Buren | 32 min |
| Apr 10, 2:30 AM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 60 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more | 39 min |
| Apr 10, 3:03 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Van Buren | 42 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 2 more | 39 min |
| Apr 10, 3:15 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 4 hr |
| Apr 10, 3:20 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 40 min |
| Apr 10, 3:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more | 45 min |
| Apr 10, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 41 min |
| Apr 10, 4:15 AM CDT | Tornado Warning | LZK | Independence, Sharp | 45 min |
| Apr 10, 4:23 AM CDT | River Flood Warning | LZK | Searcy | 29 hr |
| Apr 10, 4:48 AM CDT | River Flood Warning | LZK | Yell | 14 days |
| Apr 10, 4:57 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Sharp | 3 hr |
| Apr 10, 5:41 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 10, 6:10 AM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 65 min |
| Apr 10, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 42 min |
| Apr 10, 6:30 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Apr 10, 6:57 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 48 min |
| Apr 10, 7:02 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 37 hr |
| Apr 10, 7:08 AM CDT | River Flood Warning | LZK | Izard, Stone | 62 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Pope, Yell | 67 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 10, 7:21 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more | 3 hr |
| Apr 10, 7:35 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 40 min |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Pulaski | 30 hr |
| Apr 10, 7:46 AM CDT | River Flood Warning | LZK | White | 9 days |
| Apr 10, 7:58 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more | 3 hr |
| Apr 10, 8:09 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 3 hr |
| Apr 10, 8:14 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 10, 8:37 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy | 4 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 47 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Randolph | 60 hr |
| Apr 10, 9:24 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone, Van Buren | 51 min |
| Apr 10, 9:44 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 46 min |
| Apr 10, 9:47 AM CDT | River Flood Warning | LZK | Franklin | 5 hr |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 6 days |
| Apr 10, 10:26 AM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 49 min |
| Apr 10, 11:11 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 49 min |
| Apr 10, 11:31 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more | 2 hr |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 40 min |
| Apr 10, 11:54 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 51 min |
| Apr 10, 12:10 PM CDT | Flash Flood Warning | LZK | Baxter | 3 hr |
| Apr 10, 1:17 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| Apr 10, 1:37 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 38 min |
| Apr 10, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Apr 10, 4:19 PM CDT | River Flood Warning | LZK | Pulaski | 18 hr |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.